# SDR YENA2024022600299

- Difficulty date: February 26, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N3156J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55262
- Aircraft time: 89 hours, 34 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Below Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#386, RDU-JFK. 'MOVE TEAM REPORT FOUND DAMAGED ON BELOW LI DOOR; REPAIRED UNDER GUIDANCE OF EC-AC24-198-01 (FUSELAGE- FWD/ EXTERNAL SKIN FR22 STGR 24L-25L/ DENTTEMPORARY REPAIR) BELOW L1 DOOR.' (CONSIDERED AS A MAJOR REPAIR)
